MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER
Model Number 772416
Medical Device Problem Code Gel Leak (1267)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per direction by fda in a letter dated, july 20, 2018, this emdr is being filed to submit new information obtained based on the complaint investigation results.The initial report for this event was submitted in the quarter 1 2018 asr report.However, supplemental reports regarding the asr are no longer being accepted.It was agreed upon with the fda that the date of awareness would be the date of the letter received, which is july 20, 2018.Received 1 urethral catherization tray.Visual inspection noted that the iodine packet appeared to have a hole in it.A hole that measured 0.325" was found on the iodine packet.The iodine packet leaked on gloves, and under pad.The reported event was confirmed with an unknown cause.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the povidone-iodine swabs leaked within the catheter kit.The leak was reportedly noticed by staff upon opening the catheter kit.Reason for report: investigation results.(b)(4).Initial asr report submitted: quarter 1/2018.Corresponding exemption number: e1997042.

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER
Common Device Name
PLASTIC CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7750741
Report Number1018233-2018-03347
Device Sequence Number1678306
Product Code KOD
UDI-Device Identifier00801741030420
UDI-Public(01)00801741030420
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number772416
Device Catalogue Number772416
Device Lot NumberNGBZ0923
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2018
Initial Report FDA Received Date08/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1